# SDR SWAA2019080535550

- Difficulty date: July 15, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4008
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED LEADING EDGE STRINGER CRACKED JUST INBOARD OF PYLON.    R&R STRINGER IAW SRM & DWG.
